# SDR 2024F00080

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: General aviation
- Aircraft: N746KA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC746B
- Aircraft time: 3,028 hours, 26,891 cycles
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Part number: 8974691
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH SRL COMPUTER INDICATES SPIKES, OPEN FUEL BY PASS.
